PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | nr 3-4 | 91--116
Tytuł artykułu

An Improved Two-stage Estimator in a Partly Linear Model

Warianty tytułu
Poprawiony dwustopniowy estymator modelu częściowo liniowego
Języki publikacji
EN
Abstrakty
Rozpatrzono model częściowo liniowy yi = XTi β + g (ti) + ei, 1 ≤ i ≤ n, zamieszczony w pracy Chai G.X. i współautorów (1995), w którym sugerowano zastosowanie dwustopniowego estymatora parametru β. Zaproponowano poprawiony dwustopniowy estymator βn parametru β, a także estymator ĝn(.) nieznanej funkcji g (.). Wykazano silną zgodność, a także stopień zbieżności estymatora βn z β oraz asymptotyczną normalność estymatorów βn. Uzyskano ponadto optymalny stopień jednostajnej zbieżności ĝn do g przy bardzo słabych założeniach. (abstrakt oryginalny)
EN
Consider the partly linear model yi = XTi β + g (ti) + ei, 1 ≤ i ≤ n. Chai et al. (1995) suggested a two-stage estimator of β. In this paper, an improved two-stage estimator βn of β and an estimator ĝn(.) of the unknown function g(.) are established. The strong consistency and consistency rate of βn to β is given and the asymptotic normality of βn is studied. We also obtain the optimal uniform convergence rate of ĝn to g under rather weak assumptions. (original abstract)
Słowa kluczowe
Rocznik
Numer
Strony
91--116
Opis fizyczny
Twórcy
autor
  • Tongji University, Shanghai, China
  • Philipps-Universität Marburg, Germany
Bibliografia
  • [1] CHAI G.X., SUN P., JIANG J.Y., Two-stage estimators in a partly linear model, Acta Math. Applicate Sinica, 18, 353-363, 1995.
  • [2] CHEN G.J., LAI, T.L., WEI C.Z., Convergence systems and strong consistency of least squares estimates in regression models, J. Multivariate Anal., 11, 319-333, 1981.
  • [3] CHEN H., Convergence rates for parametric components in a partly linear model, Ann. Statist., 16, 136-146, 1988.
  • [4] CHEN H., Asymptotically efficient estimation in semiparametric generalized linear models, Ann. Statist., 23, 1102-1129, 1995.
  • [5] CHENG P., Strong consistency and consistency rates for improved estimator of regression function, J. Sys. Sci. & Math. Scis., 3, 304-315, 1983.
  • [6] DEVEROYE L.P., WAGNER T.J., The strong uniform consistency of kernel density estimates, Multivariate Analysis-V (P.R. Krishnaiah ed.), North-Holland Publishing Company, 59-77, 1980.
  • [7] ENGLE R.F., GRANGER C.W.J., RICE J., WEISS A., Semiparametric estimates of the relation between weather and electricity sales, Journal of the American Statistical Association, 81, 310-320, 1986.
  • [8] EUBANK R.L., HART J.D., SPECKMAN P., Trigonometric series regression estimators with an application to partially linear model, J. Multivariate Anal., 32, 70-83, 1990.
  • [9] GAO J., HONG S.Y., LIANG H., Convergence rates of a class of estimates in partly linear models, Acta Math. Sinica, 38, 658-669, 1995.
  • [10] HÄRDLE W., JANSSEN P., SERFLING R., Strong uniform consistency rates for estimators of conditional functional, Ann. Statist., 16, 1428-1449, 1988.
  • [11] HUBER P.J., Robust regression: Asymptotic, conjectures and Monte Carlo, Ann. Statist., 1, 799-821, 1986.
  • [12] LAI T.L., ROBBINS H., WEI C.Z., Strong consistency of least squares estimates in multiple regression II, J. Multivariate Anal., 9, 343-362, 1979.
  • [13] LIANG H., HÄRDLE W., Large sample theory of the estimation of the error distribution for a semiparametric model, Sonderforschungsbereich 373, Discussion paper 101, Humboldt-Universität zu Berlin, 1997.
  • [14] POLLARD D., Convergence of stochastic processes, Springer, New York, 1984.
  • [15] QIAN W., Strong uniform convergence and convergence rate for the estimator of nonparametric regression function, Submitted for publication.
  • [16] SPECKMAN P., Kernel smoothing in partial linear models, J. R. Statist. Soc. B, 50, 413-436, 1988.
  • [17] STOUT W.F., Almost sure convergence, Academic Press, New York, 1974.
  • [18] WU C.F., Asymptotic theory of nonlinear least square estimation, Ann. Statist., 9, 501-513, 1981.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171605533

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.